Differential and Integral Equations

General decay of solutions of a nonlinear Timoshenko system with a boundary control of memory type

M. Afilal, T. Aouam, and A. Soufyane

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we consider a nonlinear Timoshenko system, in a bounded domain, where the memory-type damping is acting on a part of the boundary. We establish a general decay result, from which the usual exponential and polynomial decay rates are only special cases. Our work allows certain relaxation functions which are not necessarily of exponential or polynomial decay and, therefore, generalizes and improves earlier results in the literature.

Article information

Differential Integral Equations, Volume 22, Number 11/12 (2009), 1125-1139.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 74H40: Long-time behavior of solutions
Secondary: 35B40: Asymptotic behavior of solutions 35Q74: PDEs in connection with mechanics of deformable solids 74K10: Rods (beams, columns, shafts, arches, rings, etc.) 93C20: Systems governed by partial differential equations 93D20: Asymptotic stability


Soufyane, A.; Afilal, M.; Aouam, T. General decay of solutions of a nonlinear Timoshenko system with a boundary control of memory type. Differential Integral Equations 22 (2009), no. 11/12, 1125--1139. https://projecteuclid.org/euclid.die/1356019408

Export citation